# SDR N6WA20200804301

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 36,446 hours, 25,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  RECHARGED THE EMERGENCY LIGHT BATTERIES AND PERFORMED OPS TEST IAW AMM 33-51-17
